# SDR USAA001834

- Difficulty date: October 31, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 44,227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FORWARD CARGO DOOR CRACKED .50 INCH, FORWARD CARGO DOOR FRAME JUST BELOW LOWER LATCH ROLLER.  INSTALLED REPAIR DOUBLER PER SRM 51-70-11 FIG 1.  (M)
